Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sophia P.

Spiro Side Effects

Recommended Posts

I tried Spiro a year ago, but only took it for about a week because of side effects. It was 50 mg a day and I was on birth control. I suffered the most intense anxiety I've ever felt during this week. I cried a lot...horrible, can't catch my breath, panicky crying. The next month I also developed a problem with my arm, where pain and reduced mobility led to not being able to lift my arm at all when there was no actual injury. A homeopathic shot fixed that and it's been fine since, but now I'm wondering if Spiro was responsible after reading about people experiencing muscle weakness, spasms, etc.

My situation has now changed...I'm taking an anti-anxiety drug and am no longer on birth control because after much trial and error, it's been determined my body just doesn't tolerate it. I was an acne sufferer for many years, but after a course of Accutane about 10 years ago, it hasn't been a problem. However, my skin and hair are EXCESSIVELY oily and my chin is sprouting an obscene amount of little hairs, especially after going off BC. It's so embarrassing! I want to try Spiro again (this time starting with just 25 mg/day), but am so worried about side effects and long term use.

Has anyone experienced a muscle problem as severe as what I described? Has anyone else found that being on an antidepressant/anxiety drug as well has helped with emotional side effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×